# SDR CALA2024031900782

- Difficulty date: March 18, 2024
- Submitted: March 19, 2024
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 120,529 hours, 18,732 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311T3450
- Condition: Cracked
- Location: #1 Pylon
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GEN ITEM: 63-54-1-2805// INNER SKIN CRACK AT AFT UPPER CORNER ON NO1 PYLON AT ACCESS PANEL 436BR CUTOUT (M) 2328.  STOPPED DRILL CRACK FABRICATED AND INSTALLED REPAIR DOUBLER INST ALLED RUB STRIP IAW B767 SRM 54-53-01-2R-7 REPAIR 7. SEE PARTIAL WORK ACCOMPLISHED AND PARTIAL WORKSHEET NO 34 PAGES 1-3 FOR DET AILS. REF NON-ROUTINE 167037-0400-0183 FOR DETAILS
